# SDR DALA2016041202794

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP WEB BS 665, BETWEEN X=44 AND X=56 AT CABIN FLOOR STRUCTURE.  CUSP WEB WAS REPAIRED IAW SRM 53-00-55, FIG 226, 51-41-02, 51-10-4 PAR 15, 21 AND 37.
